Alert archive / New York / Wind Advisories in 2018

Wind Advisory 11, NWS New York, NY

December 20, 20188 counties in New York; 4 counties in Connecticut

NWS New York, NY issued this wind advisory at Dec 20, 2018, 3:19 AM EST for 8 counties in New York; 4 counties in Connecticut. It took effect at Dec 21, 2018, 1:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2018, 3:19 AM EST (08:19 UTC)
In effect from
Dec 21, 2018, 1:00 AM EST
Expired
Dec 21, 2018, 3:11 PM EST
In force
14 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 47 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2366 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WWUS71 KOKX 200819
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
319 AM EST Thu Dec 20 2018

CTZ009>012-NYZ071>075-078>081-176>179-202200-
/O.NEW.KOKX.WI.Y.0011.181221T0600Z-181221T2300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Queens-Northern Nassau-
Southern Queens-Southern Nassau-
319 AM EST Thu Dec 20 2018

...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 1 AM to 6 PM EST Friday.

* WINDS...Southeast 20 to 35 mph with gusts up to 45 mph.

* TIMING...Late tonight into Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
6 follow-up statements
506 
WWUS71 KOKX 202012
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
312 PM EST Thu Dec 20 2018

CTZ007-008-210900-
/O.EXA.KOKX.WI.Y.0011.181221T0600Z-181221T2300Z/
Northern Middlesex-Northern New London-
312 PM EST Thu Dec 20 2018

...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 1 AM to 6 PM EST Friday.

* WINDS...Southeast 25 to 35 mph with gusts up to 45 mph.

* TIMING...Late tonight into Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Unsecured holiday decorations may be damaged or blown
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

CTZ009>012-NYZ071>075-078>081-176>179-210900-
/O.CON.KOKX.WI.Y.0011.181221T0600Z-181221T2300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-New York (Manhattan)-
Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Queens-Northern Nassau-
Southern Queens-Southern Nassau-
312 PM EST Thu Dec 20 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY...

* WINDS...Southeast 30 to 35 mph with gusts up to 45 mph. Gusts 
  50 to 55 mph are possible across eastern Long Island Friday 
  afternoon.

* TIMING...Late tonight into Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Unsecured holiday decorations may be damaged or blown
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
981 
WWUS71 KOKX 210313
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1013 PM EST Thu Dec 20 2018

CTZ007>012-NYZ071>075-078>081-176>179-211115-
/O.CON.KOKX.WI.Y.0011.181221T0600Z-181221T2300Z/
Northern Middlesex-Northern New London-Southern Fairfield-
Southern New Haven-Southern Middlesex-Southern New London-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
1013 PM EST Thu Dec 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

* WINDS...Southeast 25 to 35 mph with gusts up to 45 mph. Gusts 
  50 to 55 mph are possible across eastern Long Island Friday 
  afternoon.

* TIMING...Late tonight into Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Unsecured holiday decorations may be damaged or blown 
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
296 
WWUS71 KOKX 210836
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
336 AM EST Fri Dec 21 2018

CTZ007>012-NYZ071>075-078>081-176>179-212200-
/O.CON.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Northern Middlesex-Northern New London-Southern Fairfield-
Southern New Haven-Southern Middlesex-Southern New London-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
336 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS...Southeast 25 to 35 mph with gusts 40 to 45 mph. Gusts up
  to 50 mph possible along the immediate coast of Nassau and
  Suffolk counties.

* TIMING...Through this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Unsecured holiday decorations may be damaged or blown
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
666 
WWUS71 KOKX 211440
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
940 AM EST Fri Dec 21 2018

NYZ071>075-176-178-211545-
/O.CAN.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Southern Queens-
940 AM EST Fri Dec 21 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Wind
Advisory.

Winds have fallen below advisory criteria. Therefore the wind
advisory has been cancelled. 

$$

CTZ007>012-NYZ078>081-177-179-212300-
/O.CON.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Northern Middlesex-Northern New London-Southern Fairfield-
Southern New Haven-Southern Middlesex-Southern New London-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Nassau-Southern Nassau-
940 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Unsecured holiday decorations may be damaged or blown
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
396 
WWUS71 KOKX 211618
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1118 AM EST Fri Dec 21 2018

CTZ009-NYZ177-179-211730-
/O.CAN.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Southern Fairfield-Northern Nassau-Southern Nassau-
1118 AM EST Fri Dec 21 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Wind
Advisory.

Winds have fallen below advisory criteria. Therefore the wind
advisory has been cancelled. 

$$

CTZ007-008-010>012-NYZ078>081-212300-
/O.CON.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Northern Middlesex-Northern New London-Southern New Haven-
Southern Middlesex-Southern New London-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
1118 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* TIMING...Through this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Unsecured holiday decorations may be damaged or blown
  away. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
352 
WWUS71 KOKX 212011
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
311 PM EST Fri Dec 21 2018

CTZ007-008-010>012-NYZ078>081-212115-
/O.CAN.KOKX.WI.Y.0011.000000T0000Z-181221T2300Z/
Northern Middlesex-Northern New London-Southern New Haven-
Southern Middlesex-Southern New London-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
311 PM EST Fri Dec 21 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Wind
Advisory.

Winds have fallen below advisory criteria. Therefore, the wind
advisory has been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Dec 20, 1:03 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Dec 20, 1:03 AM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service New York NY
103 AM EST Thu Dec 20 2018

.SYNOPSIS...
High pressure shifts offshore overnight. Low pressure develops
over the southeast during the day on Thursday, then tracks up
the spine of the Appalachians Thursday night through Friday.
Deepening low pressure will move across New England Friday night
and then over the Canadian Maritimes on Saturday. High pressure
will build on Sunday followed by a weak frontal system on
Monday. High pressure returns on Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Forecast on track this evening. Minor updates to temps/dew
points based on trends. May see slightly colder overnight lows
as winds have lightened and not much cirrus noted on satellite.

High pressure continues to slide offshore overnight, but not before
delivering another clear and cold night to the region. With
mostly clear skies and light winds, good radiational cooling
conditions will allow temperatures in outlying areas to fall
into the upper teens to lower 20s. Elsewhere, lows will remain
in the 30s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
With high pressure just offshore, Thursday will start off dry and
sunny before clouds begin to overspread the area ahead of an
approaching low pressure system. As the low approaches the region
from the south, clouds will lower and thicken through the afternoon,
with rain moving into southwestern portions of the area by Thursday
evening. Rain will then continue to overspread the area from
southwest to northeast through midnight.

As the surface low continues to move northward along the spine of
the Appalachians overnight, rain could become heavy at times late
Thursday night into Friday morning as precipitable water values
increase to between 1.5-1.75 inches, almost three times the average
value for this area in late December per SPC's sounding
climatology. While the exact location of the heaviest rainfall
remains uncertain at this time, confidence is growing in the
potential for freshwater flooding during the day on Friday. With
this in mind, a Flood Watch has been issued for the entire
region beginning at 1:00am Friday morning and continuing
through 1:00am Saturday morning.

In addition to the flooding potential, a strong 60-70kt low level
jet at 925mb passes over the area Friday morning through early
Friday afternoon. While at this time it appears that the
surface inversion will remain strong enough to prevent these
stronger winds from mixing down to the surface, a few gusts to
30-40kt are not out of the question during the day on Friday.
The greatest potential for any strong wind gusts is across Long
Island and coastal Connecticut. A few rumbles of thunder are
possible during the day on Friday as well, which may serve to
help transport higher winds down to the surface.

In terms of temperatures, highs will rise into the mid 40s to around
50 by Thursday evening, then continue to rise overnight Thursday as
the warm front lifts through the region. With the region in the warm
sector during the day on Friday, highs are expected to range
from the upper 50s to around 60. This would be near record highs
for the date in some locations.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
There is still fairly significant model spread on timing the ending
of the heaviest rainfall. The OP GFS continues to be the quickest to
shift the heaviest rain to our east after 00z Saturday. The 12z
NAM12 and NAMnest are slower and hang back the axis of heavy rain
across eastern Long Island and southeast Connecticut. The 12z ECMWF
is also a bit slower than the GFS and the GEFS mean. Have slowed the
trend down in PoPs by 3-6 hours Friday evening to coincide with a
general consensus of the latest guidance. Overall, the main trend
will be for rain to begin to taper to showers Friday night with
coverage diminishing as the initial front/surface trough shifts
through the region and deepening low pressure moves over New
England. Lingering upper level energy supports at least chance PoPs
friday night.

The main wind shift/cold front will pass Saturday morning and this
should bring a significant drop in moisture levels and temperatures.
The main front could still bring a few showers but do not think
coverage will be widespread. Temperatures may end up at their
warmest Saturday morning in the upper 40s/lower 50s, and then drop
into the lower to middle 40s during the day under cold advection.
With the deep low moving over the Canadian Maritimes and a strong
pressure gradient, gusty westerly winds 25-30 mph are forecast on
Saturday.

High pressure will briefly build on Sunday with progressive ridging
aloft. The next shortwave trough approaches Monday night and
traverses across the region on Monday. A weak cold front will pass
through Sunday night into Monday, but is lacking moisture so will
continue with slight chance PoPs. Much of the 12z deterministic and
ensemble guidance is then dry through the middle of the week.
However, the ECMWF does have a fast moving clipper type low. Have
introduced a slight chance PoP with this system.

Temperatures will trend towards seasonable levels late this weekend
into early next week.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
High pressure continues moving out to sea tonight. A developing
storm system over the Gulf Coast will gradually approach the
area on Thu.

VFR through at least 18z. Cigs will then lower to MVFR during
the late aftn/early eve hours as rain overspreads the area with
IFR likely aft 00z.

Light and vrb winds (S-SW around 5 at NYC terminals) into Thu
morning before becoming E-NE and increasing to 5 to 10 kt Thu
aftn, increasing further and shifting to the SE during the eve.
LLWS develops around 06z Fri.

.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.Thu night-Fri...Rain with IFR or lower conds. SE winds
increasing to 15-25kt. Chc of a tstm with the potential for
G35-45kt at sfc and low level wind shear at 2kft of 50-70 kt
140-170 direction winds Fri morning NYC and E. Warm fropa with
winds becoming S10-15, G25-30kt Fri aftn.
.Fri night...MVFR or lower conds with intermittent showers and
patchy fog.
.Sat...VFR with a slight chance of showers. W winds G20-25kt.
.Sun...VFR.
.Mon...Chance MVFR in any snow or rain showers.

&&

.MARINE...
Tranquil conditions will continue on the waters overnight into
the day on Thursday. By Thursday night, southeast winds will
increase ahead of an area of low pressure passing well inland.
With gusts to 35-40kt overnight Thursday into the day on
Friday, a Gale Warning was issued for all waters with the
exception of the western Long Island Sound, where a Small Craft
Advisory is in effect. At the same time, waves on the ocean
waters will increase to 9-13 feet through the day on Friday.

Winds are likely to drop below Gales Friday night, but solid SCA
conditions are expected on all waters. Gales will return on
Saturday, especially on the ocean waters. SCA gusts may continue
into Sunday morning before diminishing Sunday into Sunday night.
Ocean seas will be elevated well above 5 ft Friday night through
Sunday. Conditions may fall below SCA levels Sunday night into
Monday as the pressure gradient weakens.

&&

.HYDROLOGY...
A widespread 2-3 inch rainfall is expected across the region
Thursday evening through Friday night. While the exact timing and
placement of the heaviest rain remains uncertain at this time, the
bulk of the rain falls between 1am and 7pm Friday, with heavy
rain possible during this time. Minor river flooding as well as
flooding of urban, low lying, and poor drainage areas is
possible, and a Flood Watch has been issued for the entire area
from early Friday morning through early Saturday morning. Along
the coast, flooding concerns could be exacerbated if the
heaviest rain coincides with the Friday morning high tide.

No significant precipitation is forecast Saturday through the
middle of next week.

&&

.TIDES/COASTAL FLOODING...
Widespread minor coastal flooding is likely with the Friday morning
high tide cycle. Increasing SE flow, piling of water, and the
upcoming full moon on December 22 are the main concerns leading to
coastal flooding. Locally moderate coastal flooding is also a
possibility, specifically for the south shore bays of western Long
Island. Surge of 1-2 ft needed for most locations to reach minor
coastal flood benchmarks and 2-3 ft for moderate coastal flood
benchmarks. Runoff from heavy rain could add to these water levels.

Minor coastal flooding is also possible on Saturday, but to a lesser
extent than what is anticipated on Friday.

&&

.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.

NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch from late tonight through late Friday night for
     CTZ005>012.
NY...Flood Watch from late tonight through late Friday night for
     NYZ067>075-078>081-176>179.
NJ...Flood Watch from late tonight through late Friday night for
     NJZ002-004-006-103>108.
MARINE...Gale Warning from 1 AM to 6 PM EST Friday for ANZ330-338-340-
     345-350-353-355.
     Small Craft Advisory from 1 AM to 6 PM EST Friday for ANZ335.

&&

SYNOPSIS...FEB/DS
NEAR TERM...FEB/PW
SHORT TERM...FEB
LONG TERM...DS
AVIATION...24
MARINE...FEB/DS/PW
HYDROLOGY...FEB/DS
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Dec 19, 4:08 PM EST, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
408 PM EST Wed Dec 19 2018

CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-202000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Eastern Passaic-Western Bergen-
Eastern Bergen-Western Essex-Western Union-Orange-Putnam-Rockland-
Northern Westchester-
408 PM EST Wed Dec 19 2018

...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-338-340-350-353-355-202000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
408 PM EST Wed Dec 19 2018

...GALE WARNING IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

   Gales are also possible on the ocean waters on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ335-202000-
Long Island Sound West of New Haven CT/Port Jefferson NY-
408 PM EST Wed Dec 19 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ009>012-NJZ006-106-108-NYZ071>075-078>081-176>179-202000-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Hudson-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
408 PM EST Wed Dec 19 2018

...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Coastal flooding is possible at times of high tide on Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ345-202000-
South Shore Bays from Jones Inlet through Shinnecock Bay-
408 PM EST Wed Dec 19 2018

...GALE WARNING IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:40 AM ESTCoastal Flood WatchOKXKings, Nassau, Queens, Suffolk10 hr
Dec 20, 4:40 AM ESTCoastal Flood AdvisoryOKXBronx, Nassau, New York, Queens, Richmond, Suffolk and 1 more30 hr
Dec 20, 2:33 PM ESTCoastal Flood WarningOKXKings, Nassau, Queens, Richmond, Suffolk, Westchester20 hr

Nearby

Wind Advisories in New York, 2018Wind Advisories in Connecticut, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.